# SDR AT9900187

- Difficulty date: February 18, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N822AT
- Make and model: Doug DC-9-32
- Aircraft serial: 47274
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Tie Down
- Part number: 5956039511N
- Condition: Corroded
- Location: Bs 427-503
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SCHEDULED INSPECTION AT AERO CORP, FL.  FOUND THE FORWARD CARGO PIT TIEDOWN TRACK AT BS 427-503 RIGHT SIDE CORRODED.  ORDERED A NEW SECTION OF TRACK AND INSTALLED IAW DC9 SRM 51-10-4, AND 53-05 PG 1014.
